MathSciNet Relay Station
MathSciNet bibliographic data
MR684547 44A15 (43A85 47B38 53C65)
Drury, S. W. $L\sp{p}$ estimates for the X-ray transform. Illinois J. Math. 27 (1983), no. 1, 125–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement